Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 63, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 4, 2019, 2:24 PM MDT for 4 counties in Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2019, 2:24 PM MDT (20:24 UTC)
- Expired
- Jun 4, 2019, 3:00 PM MDT
- In force
- 36 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Baca County, CO, Bent County, CO, Las Animas County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 144 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.4 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2475 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
150
WUUS55 KPUB 042024
SVRPUB
COC009-011-071-099-042100-
/O.NEW.KPUB.SV.W.0063.190604T2024Z-190604T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
224 PM MDT Tue Jun 4 2019
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southwestern Prowers County in southeastern Colorado...
Northwestern Baca County in southeastern Colorado...
East central Las Animas County in southeastern Colorado...
Southeastern Bent County in southeastern Colorado...
* Until 300 PM MDT.
* At 224 PM MDT, a severe thunderstorm was located 18 miles northwest
of Pritchett, or 30 miles west of Springfield, moving northeast at
40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
southwestern Prowers, northwestern Baca, east central Las Animas
and southeastern Bent Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3738 10329 3750 10338 3778 10293 3748 10247
TIME...MOT...LOC 2024Z 245DEG 36KT 3749 10316
HAIL...1.25IN
WIND...60MPH
$$
KTS3 follow-up statements
171
WWUS55 KPUB 042037
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
237 PM MDT Tue Jun 4 2019
COC099-042046-
/O.CAN.KPUB.SV.W.0063.000000T0000Z-190604T2100Z/
Prowers CO-
237 PM MDT Tue Jun 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PROWERS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3748 10247 3738 10329 3750 10338 3778 10293
3766 10275 3764 10275 3764 10272
TIME...MOT...LOC 2036Z 237DEG 15KT 3750 10315
$$
COC009-011-071-042100-
/O.CON.KPUB.SV.W.0063.000000T0000Z-190604T2100Z/
Baca CO-Las Animas CO-Bent CO-
237 PM MDT Tue Jun 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR NORTHWESTERN BACA...EAST CENTRAL LAS ANIMAS AND SOUTHEASTERN BENT
COUNTIES...
At 236 PM MDT, a severe thunderstorm was located 18 miles northwest
of Pritchett, or 30 miles west of Springfield, moving northeast at 15
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Baca, east central Las Animas and southeastern Bent
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3748 10247 3738 10329 3750 10338 3778 10293
3766 10275 3764 10275 3764 10272
TIME...MOT...LOC 2036Z 237DEG 15KT 3750 10315
HAIL...1.00IN
WIND...60MPH
$$
KTS352
WWUS55 KPUB 042051
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
251 PM MDT Tue Jun 4 2019
COC011-042101-
/O.CAN.KPUB.SV.W.0063.000000T0000Z-190604T2100Z/
Bent CO-
251 PM MDT Tue Jun 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BENT COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3748 10247 3739 10323 3753 10333 3765 10315
3764 10275 3764 10272
TIME...MOT...LOC 2051Z 243DEG 19KT 3751 10311
$$
COC009-071-042100-
/O.CON.KPUB.SV.W.0063.000000T0000Z-190604T2100Z/
Baca CO-Las Animas CO-
251 PM MDT Tue Jun 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR NORTHWESTERN BACA AND NORTHEASTERN LAS ANIMAS COUNTIES...
At 251 PM MDT, a severe thunderstorm was located 16 miles northwest
of Pritchett, or 27 miles west of Springfield, moving northeast at 20
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Baca and northeastern Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3748 10247 3739 10323 3753 10333 3765 10315
3764 10275 3764 10272
TIME...MOT...LOC 2051Z 243DEG 19KT 3751 10311
HAIL...1.00IN
WIND...60MPH
$$
KTS804
WWUS55 KPUB 042054
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
254 PM MDT Tue Jun 4 2019
COC009-071-042104-
/O.EXP.KPUB.SV.W.0063.000000T0000Z-190604T2100Z/
Baca CO-Las Animas CO-
254 PM MDT Tue Jun 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BACA AND
NORTHEASTERN LAS ANIMAS COUNTIES WILL EXPIRE AT 300 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
LAT...LON 3748 10247 3739 10323 3753 10333 3765 10315
3764 10275 3764 10272
TIME...MOT...LOC 2054Z 245DEG 36KT 3751 10311
$$
KTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 11:50 AM MDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 4, 11:50 AM MDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1150 AM MDT Tue Jun 4 2019 .SHORT TERM...(Today and tonight) Issued at 550 AM MDT Tue Jun 4 2019 Southern Colorado graced by dry conditions in combination with variable cloudiness(with GOES imaging indicating that most widespread clouds occurring over far eastern locations), above seasonal early June temperatures and generally low-grade gradient winds. Recent computer simulations, satellite imagery and real-time data suggest that basically dry conditions will prevail across the CWA into this morning with another round of isolated to scattered showers and thunderstorms developing over southern Colorado from late this morning into this evening, assisted by north-northeasterly surface surge moving across eastern locations from this afternoon into this evening. Also, closed upper low centered just southeast of Yuma, Arizona early this morning is projected to shift into far southeastern Arizona by sunrise Wednesday. Some of the stronger storms from later today into tonight will be capable of producing locally heavy rainfall, gusty winds and hail. At this time, the highest potential for stronger to possibly severe thunderstorms should remain near and east of the Interstate 25 corridor and locations east(favoring far southeastern locations where more favorable deeper atmospheric moisture, shear and Capes/LI's should reside). This matches well with SPC's recent Marginal Day 1 Convective Outlook. In addition, will continue to monitor recent burn scar locations, especially if any stronger or intense storm activity develops over these areas. Finally, above seasonal temperatures are expected to continue over the majority of southern Colorado during the next 24 hours(as reflected by forecast maximum temperatures today again challenging the 90F mark over select eastern plain locations). .LONG TERM...(Wednesday through Monday) Issued at 550 AM MDT Tue Jun 4 2019 ...Potential for locally heavy rainfall and burn scar flash flooding on Wednesday... Upper low across the Desert Southwest is progged to lift northeastward across NM/extreme southern CO on Wednesday...putting southern portions of the forecast area under some favorable albeit modest synoptic scale lift as the system gradually fills. Deep easterly upslope flow will set up across the area providing a favorable set up for widespread showers and embedded thunderstorms across southern CO by Wednesday afternoon. Have bumped pops up into the likely to low end categorical groups for much of southern CO. The main concern will be the potential for locally heavy rainfall to impact the newer burn scars, and Spring Burn Scar, due to its more southern location, may be most under threat for flash flooding. Much will depend on the instability present in the afternoon. If showers get going too early in the day, its quite possible that it will evolve into a stratiform, steadier light to moderate rainfall event, which would decrease the impact some. Model soundings vary in CAPE over the region to a few hundred in the GFS to near 1000 J/kg in the NAM12. NAMNest is certainly showing some convective elements developing over the mountains/valleys by late morning with the potential to drop a spotty quick 1/2 inch or more of rainfall, which is certainly sufficient to cause flash flood concerns for our more recent burn scars including Hayden Pass, Junkins and Spring. But given the spotty nature to these heavier cores and some uncertainty with how this will evolve on the mesoscale, will hold off on issuing any flash flood watches for now. Southern areas are certainly favored, and another scenario that could play out is for the focus to stay just south of the forecast area depending on storm track. Otherwise, should see cooler temperatures area wide for Wednesday. This may decrease the rate of snowmelt across the mountains some, but it will be only a brief reprieve as temperatures are not terribly cool with this system for long. Showers and thunderstorms spread across the plains during the evening into the overnight hours but activity should decrease towards early morning as activity pulls away to the east. Overall, Wednesday has the best chance for a widespread wetting rainfall for southern CO. Models differ with how quickly the cutoff low meanders eastward on Thursday with GFS the outlier on the slow side of the spectrum in holding it back across eastern NM/TX Panhandle...while remainder of the models shift it eastward into western OK/eastern TX Panhandle on Thursday. If GFS is correct, this would bode for another cool and wet day for the eastern half of the district, while NAM12, EC, Canadian suggest the beginning of a drying trend. Will still have easterly flow and upper 40s and 50s dew points hanging around, so still think some locally heavy rainfall will be possible and kept pops in the scattered or better range for most of the area. Flow aloft will be weak so threat for organized severe thunderstorms looks low. Burn scars may be under threat again, dependent on instability and strength of updrafts. Heavier rain looks too spotty and localized to have much confidence at this point. A drying and warming trend sets in for Friday as flow aloft becomes more southwesterly. We don't entirely loose the moisture so isolated to scattered thunderstorms will be possible across the mountains with southeast upslope allowing for one or two strong to near severe storms across the plains where CAPEs around 1000 J/kg and increasing deep layer shear due to stronger flow aloft will approach 30-35 kts. Saturday will be drier and warmer still and quite possibly the warmest day of the week for most areas. A cold front drops through the plains Saturday night into Sunday morning which brings a return of low level moisture and another uptick in showers and thunderstorms across the eastern half of the district as temperatures drop back below normal. Monday could be similarly wet as another trof swings through northern CO on Monday providing sufficient forcing for scattered thunderstorms across the southeast mountains and plains. GFS is more amplified than ECMWF with this trough and confidence in the details this far out is still low. Suffice to say though that a fairly active pattern looks likely to continue. -KT && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1145 AM MDT Tue Jun 4 2019 Isolated to scattered showers and thunderstorms will be possible at KCOS, KPUB and KALS into the early evening hours. Brief heavy rain and gusty outflow winds will be the main risks with the storms. Otherwise VFR conditions are expected. Wed, KALS could see showers/tstms develop in the morning hours and then there will be a good chance for precip thru the day. KCOS should also see fairly high chances for precip Wed afternoon. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && AVIATION...28
Hazardous weather outlook, Jun 4, 10:55 AM MDT, 3 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1055 AM MDT Tue Jun 4 2019 COZ058>089-093>099-051700- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1055 AM MDT Tue Jun 4 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Scattered thunderstorms are expected this afternoon and evening across southern Colorado. One or two of the storms could become severe, with the highest chances for severe storms being over the far southeast plains. Hail around the size of ping pong balls, and wind gusts around 60 mph will be the primary severe storm risks. Other storm hazards will include lightning and gusty outflow winds, and some of the stronger non-severe storms could also produce small hail. Warm temperatures have caused accelerated snowmelt in the high country, and this has resulted in high and fast water flows in creeks, streams, and rivers in and near the high country. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered to numerous showers, and embedded thunderstorms will be possible for Wednesday and Thursday over much of southern Colorado. The main storm threats will be lightning, locally heavy rainfall, wind gusts up to 45 mph, and hail up to the size of nickels. Localized flash flooding will be possible on the newer burn scars, such as Junkins, Hayden Pass, and Spring, if isolated stronger storms impact these areas. Isolated to scattered thunderstorms will be possible for Friday into the weekend with another uptick in thunderstorm coverage possible early next week. The main threats with thunderstorms will be small hail, wind gusts up to 50 mph, lightning and locally heavy rainfall, particularly for the southeast plains. Snowmelt will keep mountain streams and rivers running high through the week. A slight cool down can be expected for Wednesday which may decrease flows briefly, though spottier heavy rainfall could exacerbate already swollen creeks and streams. Snowmelt will ramp up again for Friday into the weekend. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening, across southeast and south central Colorado. 28/28
In the hours before
Special weather statement, Jun 4, 12:53 PM MDT, 1 hour 31 minutes before
Special Weather Statement National Weather Service Pueblo CO 1253 PM MDT Tue Jun 4 2019 COZ074-088-041945- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 1253 PM MDT Tue Jun 4 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY UNTIL 145 PM MDT... At 1252 PM MDT, Doppler radar was tracking a strong thunderstorm near Starkville, or near Trinidad, moving east at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Trinidad, Cokedale, Starkville and Raton Pass. LAT...LON 3717 10468 3726 10432 3699 10425 3699 10463 TIME...MOT...LOC 1852Z 265DEG 12KT 3707 10455 KTS
Special weather statement, Jun 4, 1:08 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
108 PM MDT Tue Jun 4 2019
COZ084-085-041945-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
108 PM MDT Tue Jun 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
145 PM MDT...
At 107 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Calhan, or 31 miles southwest of Limon, moving east at
20 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
This storm will remain over mainly rural areas of northeastern El
Paso County.
LAT...LON 3907 10405 3890 10406 3893 10419 3898 10424
3907 10420 3908 10405
TIME...MOT...LOC 1907Z 273DEG 17KT 3900 10417
KTSSpecial weather statement, Jun 4, 1:27 PM MDT, 57 minutes before
Special Weather Statement National Weather Service Pueblo CO 127 PM MDT Tue Jun 4 2019 COZ086-087-042015- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- 127 PM MDT Tue Jun 4 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 215 PM MDT... At 127 PM MDT, Doppler radar was tracking a strong thunderstorm 17 miles south of Salt Creek, or 19 miles south of Pueblo, moving northeast at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of northeastern Huerfano and southeastern Pueblo Counties. LAT...LON 3788 10460 3804 10469 3822 10433 3797 10408 TIME...MOT...LOC 1927Z 242DEG 18KT 3799 10456 KTS
Special weather statement, Jun 4, 1:57 PM MDT, 27 minutes before
Special Weather Statement National Weather Service Pueblo CO 157 PM MDT Tue Jun 4 2019 COZ094-097-099-042045- Springfield Vicinity/Baca County CO- Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO- 157 PM MDT Tue Jun 4 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO...NORTHWESTERN BACA...EAST CENTRAL LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES UNTIL 245 PM MDT... At 157 PM MDT, Doppler radar was tracking a strong thunderstorm 17 miles southeast of Higbee, or 31 miles southeast of North La Junta, moving northeast at 30 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Otero, northwestern Baca, east central Las Animas and southwestern Bent Counties. LAT...LON 3733 10332 3757 10349 3787 10314 3753 10273 TIME...MOT...LOC 1957Z 238DEG 27KT 3755 10330 KTS
Special weather statement, Jun 4, 2:01 PM MDT, 23 minutes before
Special Weather Statement National Weather Service Pueblo CO 201 PM MDT Tue Jun 4 2019 COZ084-085-042030- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 201 PM MDT Tue Jun 4 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL EL PASO COUNTY UNTIL 230 PM MDT... At 201 PM MDT, Doppler radar was tracking a strong thunderstorm over Yoder, or 32 miles east of Colorado Springs, moving east at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Yoder and Rush. LAT...LON 3875 10405 3878 10430 3893 10429 3896 10405 TIME...MOT...LOC 2001Z 268DEG 15KT 3885 10422 KTS
Special weather statement, Jun 4, 2:04 PM MDT, 20 minutes before
Special Weather Statement National Weather Service Pueblo CO 204 PM MDT Tue Jun 4 2019 COZ086-042030- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- 204 PM MDT Tue Jun 4 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PUEBLO COUNTY UNTIL 230 PM MDT... At 204 PM MDT, Doppler radar was tracking a strong thunderstorm near Avondale, or 14 miles southeast of Pueblo, moving northeast at 15 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Boone, Avondale and Pueblo Depot. LAT...LON 3807 10432 3813 10449 3829 10440 3822 10413 TIME...MOT...LOC 2004Z 208DEG 13KT 3816 10439 KTS
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 11:16 AM MDT | Special Weather Statement | PUB | Chaffee | 29 min |
| Jun 4, 11:50 AM MDT | Special Weather Statement | PUB | Chaffee | 25 min |
| Jun 4, 11:54 AM MDT | Special Weather Statement | PUB | Pueblo | 51 min |
| Jun 4, 12:03 PM MDT | Special Weather Statement | PUB | Saguache | 42 min |
| Jun 4, 12:06 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jun 4, 12:15 PM MDT | Special Weather Statement | PUB | Las Animas | 45 min |
| Jun 4, 12:31 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jun 4, 12:32 PM MDT | Special Weather Statement | PUB | Elbert | 43 min |
| Jun 4, 12:44 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Jun 4, 12:48 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jun 4, 12:49 PM MDT | Special Weather Statement | PUB | El Paso | 41 min |
| Jun 4, 12:53 PM MDT | Special Weather Statement | PUB | Las Animas | 52 min |
| Jun 4, 12:58 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 32 min |
| Jun 4, 1:08 PM MDT | Special Weather Statement | PUB | Elbert | 37 min |
| Jun 4, 1:27 PM MDT | Special Weather Statement | PUB | Pueblo | 48 min |
| Jun 4, 1:57 PM MDT | Special Weather Statement | PUB | Bent | 48 min |
| Jun 4, 2:01 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jun 4, 2:04 PM MDT | Special Weather Statement | PUB | Pueblo | 26 min |
| Jun 4, 2:46 PM MDT | Special Weather Statement | PUB | Teller | 44 min |
| Jun 4, 2:48 PM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 3 more | 29 hr |
| Jun 4, 2:59 PM MDT | Special Weather Statement | PUB | Bent | 46 min |
| Jun 4, 3:47 PM MDT | Special Weather Statement | PUB | Bent | 43 min |
| Jun 4, 3:57 PM MDT | Special Weather Statement | PUB | Kiowa | 48 min |
| Jun 4, 4:19 PM MDT | Special Weather Statement | PUB | Kiowa | 41 min |
| Jun 4, 4:57 PM MDT | Special Weather Statement | PUB | Kiowa | 48 min |
| Jun 4, 5:18 PM MDT | Special Weather Statement | PUB | Baca, Prowers | 42 min |
| Jun 4, 5:43 PM MDT | Special Weather Statement | PUB | Kiowa | 17 min |
| Jun 4, 5:58 PM MDT | Special Weather Statement | PUB | Prowers | 17 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.